# SDR AALA20170227017

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 4,854 hours, 1,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65659733
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR IS DIFFICULT TO OPERATE. CLEANED DEBRIS FROM GIRT BAR FLOOR BRACKETS IAW AMM 25-66-00. OPERATIONAL CHECKED GOOD.
